# SDR DL76G071039

- Difficulty date: August 7, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 29,123 hours, 11,524 cycles
- System (JASC): 3150 · Central Warning
- Part: Relay
- Condition: Failed
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RTB FWD CARGO OVERHEAT EICAS MSG.  REPLACED RELAY K231 PER FIM.
